Works matching DE "HERMITIAN structures"
Results: 428
Hermitian Star Products are Completely Positive Deformations.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 2, p. 143, doi. 10.1007/s11005-005-4844-3
- By:
- Publication type:
- Article
1/N<sup>2</sup> Correction to Free Energy in Hermitian Two-Matrix Model.
- Published in:
- Letters in Mathematical Physics, 2005, v. 71, n. 3, p. 199, doi. 10.1007/s11005-005-0157-9
- By:
- Publication type:
- Article
A rational Arnoldi process with applications.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 6, p. 1007, doi. 10.1002/nla.2065
- By:
- Publication type:
- Article
Efficient estimation of eigenvalue counts in an interval.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 4, p. 674, doi. 10.1002/nla.2048
- By:
- Publication type:
- Article
On successive-overrelaxation acceleration of the Hermitian and skew-Hermitian splitting iterations.
- Published in:
- Numerical Linear Algebra with Applications, 2007, v. 14, n. 4, p. 319, doi. 10.1002/nla.517
- By:
- Publication type:
- Article
Rational Krylov matrices and QR steps on Hermitian diagonal-plus-semiseparable matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 8, p. 743, doi. 10.1002/nla.448
- By:
- Publication type:
- Article
DQGMRES: a Direct Quasi-minimal Residual Algorithm Based on Incomplete Orthogonalization.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 4, p. 329, doi. 10.1002/(SICI)1099-1506(199607/08)3:4<329::AID-NLA86>3.0.CO;2-8
- By:
- Publication type:
- Article
A fourth-order Hermitian box-scheme with fast solver for the Poisson problem in a cube.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 3, p. 609, doi. 10.1002/num.21807
- By:
- Publication type:
- Article
A generalized Newton method for non-Hermitian positive definite linear complementarity problem.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 43, doi. 10.1007/s10092-016-0175-2
- By:
- Publication type:
- Article
A Jacobi-Davidson type method for computing real eigenvalues of the quadratic eigenvalue problem.
- Published in:
- Calcolo, 2016, v. 53, n. 4, p. 737, doi. 10.1007/s10092-015-0171-y
- By:
- Publication type:
- Article
Lavrentiev-type regularization methods for Hermitian problems.
- Published in:
- Calcolo, 2015, v. 52, n. 2, p. 187, doi. 10.1007/s10092-014-0113-0
- By:
- Publication type:
- Article
Variations for the Q- and H-factors in the polar decomposition.
- Published in:
- Calcolo, 2008, v. 45, n. 2, p. 99, doi. 10.1007/s10092-008-0146-3
- By:
- Publication type:
- Article
Optimal Precoding in Conjunction with Windowing for Reduction in OOB Power of OFDM Based CR Systems.
- Published in:
- Wireless Personal Communications, 2016, v. 91, n. 2, p. 679, doi. 10.1007/s11277-016-3487-2
- By:
- Publication type:
- Article
Local Structure of Vaisman-Gray Manifolds.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 5, p. 595, doi. 10.1007/s10958-016-2992-x
- By:
- Publication type:
- Article
Almost Contact Metric Structures on the Hypersurface of Almost Hermitian Manifolds.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 4, p. 513, doi. 10.1007/s10958-015-2382-9
- By:
- Publication type:
- Article
Geometry of 6-Dimensional Hermitian Manifolds of the Octave Algebra.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 3, p. 354, doi. 10.1007/s10958-015-2377-6
- By:
- Publication type:
- Article
The BMV-conjecture over quaternions and octonions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 5, p. 775, doi. 10.1007/s10958-013-1497-0
- By:
- Publication type:
- Article
Geometries on σ-Hermitian matrices.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 715, doi. 10.1007/s10958-012-1021-y
- By:
- Publication type:
- Article
Products of orthoprojectors and Hermitian matrices.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 782, doi. 10.1007/s10958-012-0784-5
- By:
- Publication type:
- Article
Complex Matrix Decomposition and Quadratic Programming.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 758, doi. 10.1287/moor.1070.0268
- By:
- Publication type:
- Article
EXTENDED MATRIX CUBE THEOREMS WITH APPLICATIONS TO µ-THEORY IN CONTROL.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 3, p. 497, doi. 10.1287/moor.28.3.497.16392
- By:
- Publication type:
- Article
On Lie recurrent Lightlike Hypersurfaces of indefinite almost hyperbolic Hermitian Manifold with Semi-Symmetric Metric Connection.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2017, v. 29, n. 12, p. 569, doi. 10.22147/jusps-A/291206
- By:
- Publication type:
- Article
On the geometry of nearly trans-Sasakian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 4, p. 1144, doi. 10.55730/1300-0098.3417
- By:
- Publication type:
- Article
On Walker 4-manifolds with pseudo bi-Hermitian structures.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 5, p. 2299, doi. 10.3906/mat-1902-68
- By:
- Publication type:
- Article
The density theorem for hermitian K-theory.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2380, doi. 10.3906/mat-1610-40
- By:
- Publication type:
- Article
Harmonic functions and quadratic harmonic morphisms on Walker spaces.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1004, doi. 10.3906/mat-1504-87
- By:
- Publication type:
- Article
Geometrical objects associated to a substructure.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 4, p. 717, doi. 10.3906/mat-0710-33
- By:
- Publication type:
- Article
A Note on Kaehlerian Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 4, p. 439
- By:
- Publication type:
- Article
On Uniform Hermitian p-Normed Algebras.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 2, p. 221
- By:
- Publication type:
- Article
Weyl–Titchmarsh theory for discrete symplectic systems with general linear dependence on spectral parameter.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 1, p. 84, doi. 10.1080/10236198.2013.813496
- By:
- Publication type:
- Article
New Hermitian Self-Dual MDS or Near-MDS Codes over Finite Fields.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2014, v. 46, n. 1, p. 62, doi. 10.5614/j.math.fund.sci.2014.46.1.6
- By:
- Publication type:
- Article
New Hermitian Self-Dual MDS or Near-MDS Codes over Finite Fields.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2014, p. 62, doi. 10.5614/j.math.fund.sci.2014.46.1.6
- By:
- Publication type:
- Article
Hermitian Mindlin Plate Wavelet Finite Element Method for Load Identification.
- Published in:
- Shock & Vibration, 2016, p. 1, doi. 10.1155/2016/8618202
- By:
- Publication type:
- Article
The Analysis of Dynamic Buckling of an Impacted Column using Difference Methods.
- Published in:
- International Journal of Computational Methods, 2018, v. 15, n. 4, p. N.PAG, doi. 10.1142/S0219876218500251
- By:
- Publication type:
- Article
Supersymmetric Sigma Model Geometry.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 3, p. 474, doi. 10.3390/sym4030474
- By:
- Publication type:
- Article
Analysis of free vibration of functionally graded material cylinders by Hermitian collocation meshless method.
- Published in:
- Australian Journal of Mechanical Engineering, 2016, v. 14, n. 2, p. 95, doi. 10.1080/14484846.2015.1093226
- By:
- Publication type:
- Article
A NOTE ON THE MORSE–NOVIKOV COHOMOLOGY OF BLOW-UPS OF LOCALLY CONFORMAL KÄHLER MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 1, p. 155, doi. 10.1017/S0004972714000859
- By:
- Publication type:
- Article
SIMPLE PROOFS FOR UNIVERSAL BINARY HERMITIAN LATTICES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 2, p. 274, doi. 10.1017/S0004972709000914
- By:
- Publication type:
- Article
GEOMETRIC CHARACTERIZATION OF HERMITIAN ALGEBRAS WITH CONTINUOUS INVERSION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 1, p. 96, doi. 10.1017/S000497270900063X
- By:
- Publication type:
- Article
RELATIVISTIC COULOMB PROBLEM FOR Z LARGER THAN 137.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 18/19, p. 3703, doi. 10.1142/S0217751X10049402
- By:
- Publication type:
- Article
PARTITION FUNCTIONS OF MATRIX MODELS AS THE FIRST SPECIAL FUNCTIONS OF STRING THEORY II:: KONTSEVICH MODEL.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 27, p. 4939, doi. 10.1142/S0217751X09046278
- By:
- Publication type:
- Article
Chapter 25 $D^0 - \overline D^0 $ Mixing.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, p. 627, doi. 10.1142/S0217751X09046692
- By:
- Publication type:
- Article
DARBOUX TRANSFORMATION FOR THE ONE-DIMENSIONAL STATIONARY DIRAC EQUATION WITH NON-HERMITIAN INTERACTION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 28/29, p. 5807, doi. 10.1142/S0217751X0603312X
- By:
- Publication type:
- Article
MATRIX-MODEL DUALITIES FROM CONFORMAL FIELD THEORY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 19, p. 4540, doi. 10.1142/S0217751X05028181
- By:
- Publication type:
- Article
DIRAC–KÄHLER FERMION FROM CLIFFORD PRODUCT WITH NONCOMMUTATIVE DIFFERENTIAL FORM ON A LATTICE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, n. 5, p. 695
- By:
- Publication type:
- Article
Construction of a free Lévy process as high-dimensional limit of a Brownian motion on the unitary group.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2015, v. 18, n. 3, p. -1, doi. 10.1142/S0219025715500186
- By:
- Publication type:
- Article
On Invariant Submanifolds of a Nearly Trans-Sasakian Manifold.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 3, p. 423, doi. 10.1007/s13369-011-0042-z
- By:
- Publication type:
- Article
The Economical SU(3)<sub>C</sub> SU(3)<sub>L</sub> U(l)<sub>X</sub> Model.
- Published in:
- Advances in High Energy Physics, 2008, p. 1, doi. 10.1155/2008/739492
- By:
- Publication type:
- Article
Fermion fields in the (non)symmetric Kaluza-Klein theory.
- Published in:
- Canadian Journal of Physics, 2018, v. 96, n. 5, p. 529, doi. 10.1139/cjp-2016-0658
- By:
- Publication type:
- Article
Almost Hermitian Golden manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2021, v. 26, n. 2, p. 23
- By:
- Publication type:
- Article